# SDR 9621171152

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152US
- Make and model: Doug DC-10-40
- Aircraft serial: 46761
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1754-1812
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND CORROSION ON LONGERON 46R FROM FS 1754 - 1812.  REPAIRED LONGERON (P/N AFA 7098-1) PER EA 11-110220.
